# SDR SWAA2021070790612

- Difficulty date: July 3, 2021
- Submitted: July 7, 2021
- Operation: Air carrier
- Aircraft: N7825A
- Make and model: Boeing 737-7CT
- Aircraft serial: 32750
- Aircraft time: 61,153 hours, 31,031 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT LIGHT NEXT TO FORWARD FA JUMPSEAT LENS MISSING ; / [01] R&R PER A.M.M. 33-51-01
